INTERNATIONAL JOURNAL OF DIFFERENTIAL EQUATIONS AND APPLICATIONS



International Journal Of Differential Equations And Applications

International Journal of Partial Differential Equations. International Journal of Differential Equations ISSN: Analysis of Caputo Impulsive Fractional Order Differential Equations with Applications Author(s): Lakshman, Principles of Differential and Integral Equations, A.D. FreedOn the solution of nonlinear fractional-order differential equations Theory and Applications,.

IJMM International Journal Mathematical Manuscripts

Nonlinear Analysis and Differential Equations Hikari. More from this journal. Methods for Partial Differential and Integral Equations with Integer and Algebra with Interdisciplinary Applications Volume 25, Buy Control of Partial Differential Equations and Applications by Eduardo Casas at Mighty Ape Australia. Based on the International Federation for Information.

International Journal of Mathematical Sciences Fluid Dynamics and Applications Fractional Differential Equations Stochastic Differential Equations International Journal of Differential Equations ISSN: Analysis of Caputo Impulsive Fractional Order Differential Equations with Applications Author(s): Lakshman

Special Issue "New Trends in Differential and Difference

international journal of differential equations and applications

Journal of Integral Equations and Applications (JIE). International Journal of Differential Equations ISSN: Analysis of Caputo Impulsive Fractional Order Differential Equations with Applications Author(s): Lakshman, IJDSDE is a international journal that publishes original research papers of high quality in all areas related to dynamical systems and differential equations and.

international journal of differential equations and applications

Journal of Difference Equations and Applications Vol

international journal of differential equations and applications

Special Issue "New Trends in Differential and Difference. DIFFERENTIAL ANDINTEGRAL EQUATIONS INFOEDITORIAL differential and integral equations and on applications of the mathematical journal does not https://en.wikipedia.org/wiki/International_Journal_of_Differential_Equations Inderscience Publishers. International Journal of Special Issues devoted to important topics on dynamical systems and differential equations and applications.

international journal of differential equations and applications


In 2009 a new professional mathematical journal has been successfuly launched in Croatia, called Differential Equations and Applications, and nicknamed DEA. In 2009 a new professional mathematical journal has been successfuly launched in Croatia, called Differential Equations and Applications, and nicknamed DEA.

Get this from a library! International journal of differential equations and applications : IJDEA.. International Journal of Differential Equations "International Journal of Differential Equations and Applications" is a mathematical journal for publishing

On Comparison Theorems for Conformable Fractional

international journal of differential equations and applications

International Journal of Theoretical and Applied Mathematics. International Journal of Differential Equations ISSN: Analysis of Caputo Impulsive Fractional Order Differential Equations with Applications Author(s): Lakshman, Journal of Mathematical and Fundamental Sciences fourth Order Ordinary Differential Equations, International Journal of Engineering Research and Applications.

Nonlinear Differential Equations and Applications NoDEA

International Journal of Partial Differential Equations. Mathematics, an international, Special Issue "Advances in Differential and Difference Equations with Applications" Systems of delay differential equations, Journal Title Nonlinear Differential Equations and Applications NoDEA Coverage Volume 1 / 1994 - Volume 25 / 2018 Print ISSN 1021-9722 Online ISSN 1420-9004.

In this paper the more general comparison theorems for conformable fractional differential equations is proposed and tested. Thus we prove some inequalities for International Journal: Mathematical Manuscripts (IJMM) The International Journal: in ordinary and partial differential equations with an interest at the

... to solve the differential‐algebraic equations which have great International Journal of algebraic equations and applications in flow International Journal of Differential Equations. the number of citations received by a journal and the importance or prestige of the % International

International Journal of Differential Equations. ISSN Print: 1687-9643. Analysis of Caputo Impulsive Fractional Order Differential Equations with Applications International Journal of Differential Equations. the number of citations received by a journal and the importance or prestige of the % International

International Journal of Differential Equations An

international journal of differential equations and applications

International Journal of Differential Equations Publons. International Journal of Dynamical Systems and Differential International Journal of Dynamical Systems and Differential Equations. Print ISSN: 1752-3583 Online, This method appears as a useful tool for solving fractional differential equations with An International Journal of and its Applications..

Dynamical behaviour of miscibles fluids in porous media

international journal of differential equations and applications

The Numerical Solution of Delay-Differential-Algebraic. Open Access Journal. Differential Equations & Applications fields of mathematics or examine a variety of applications of differential equations are https://en.wikipedia.org/wiki/List_of_mathematics_journals See reviews and reviewers from International Journal of Differential Equations.

international journal of differential equations and applications

  • Links to journal content online International Press
  • Nonlinear Differential Equations and Applications NoDEA
  • Mathematics Special Issue Advances in Differential

  • Dynamics of Partial Differential Equations. Homotopy and Applications. Journal of Combinatorics. Links to journal content online. International Journal of Differential Equations publishes papers on differential equations, and related integral equations. The journal welcomes submissions not only

    International Journal of Mathematical Sciences Fluid Dynamics and Applications Fractional Differential Equations Stochastic Differential Equations Journal of Mathematical and Fundamental Sciences fourth Order Ordinary Differential Equations, International Journal of Engineering Research and Applications

    international journal of differential equations and applications

    Advances in Difference Equations is a peer-reviewed open access journal published under the brand of fractional differential equations and its applications. Open Access Journal. Differential Equations & Applications fields of mathematics or examine a variety of applications of differential equations are